MAUDE Adverse Event Report: NEW PORT MEDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEW PORT MEDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360E-WW-IN
Medical Device Problem Codes Smoking (1585); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that smoke was observed coming out of this e360 ventilator.The device was made available for evaluation.The service personnel (sp) evaluated and found no traces of smoke from the ventilator or any associated accessories.The machine was found to be working fine as there was no issue with the power supply.All the parameters were checked and verified and functioned properly.The reported issue could not be confirmed.The most likely cause could not be established from the information available.There was no evidence of smoke damage or any smell.The device functioned as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that smoke was observed coming out of this e360 ventilator.The ventilator was not in use on a patient at the time of the reported event.
 
Event or Problem Description
There was no smoke seen.It was reported that an "unspecified smell" was noted near the rear panel of this e360 ventilator.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEW PORT MEDICAL INSTRUMENT, INC
1620 sunflower ave.
costa mesa CA 92626
MDR Report Key12129619
Report Number2023050-2021-00018
Device Sequence Number3624672
Product Code CBK
UDI-Device Identifier10884521540989
UDI-Public10884521540989
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360E-WW-IN
Device Catalogue NumberE360E-WW-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1